# SDR 2021F00172

- Difficulty date: June 6, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 29,780 hours, 3,815 cycles
- Engine: Ge GENX1B54
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Box
- Part number: 2121M99P03
- Part serial: UNLM3840
- Condition: Failed
- Location: Eng Config
- Part time: 15,509 hours, 1,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START R ENG CONTROL MESSAGE ON STATUS. AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RIGHT ENGINE START, THE RIGHT ENGINE CONTROL LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO RIGHT EEC IAW FIM DMC-B787-A-G733-20-F1-51A-421-A-A, SHOWING FAILURE CODE 732 466 52; SO THE RIGHT ENGINE CONFIGURATION BOX ENGINE WAS REPLACED IAW AMM DMC-BT87-A-673-21-07-00A-520A-A, TESTED CORRECT.
